Vol. 276, No. 1, 2015

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 318: 1
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Endoscopic transfer for unitary groups and holomorphy of Asai $L$-functions

Neven Grbac and Freydoon Shahidi

Vol. 276 (2015), No. 1, 185–211
Abstract

The analytic properties of the complete Asai L-functions attached to cuspidal automorphic representations of the general linear group over a quadratic extension of a number field are obtained. The proof is based on the comparison of the Langlands–Shahidi method and Mok’s endoscopic classification of automorphic representations of quasisplit unitary groups.

Keywords
Asai $L$-function, automorphic representation, endoscopic classification, spectral decomposition, quasisplit unitary group
Mathematical Subject Classification 2010
Primary: 11F66, 11F70, 11F72, 22E55
Milestones
Received: 17 February 2014
Revised: 17 April 2014
Accepted: 18 July 2014
Published: 1 July 2015
Authors
Neven Grbac
Department of Mathematics
University of Rijeka
Radmile Matejcic 2
HR-51000 Rijeka
Croatia
Freydoon Shahidi
Department of Mathematics
Purdue University
150 N University Street
West Lafayette, IN 47907-2067
United States